Volume 20,Issue 1,2000 Table of Contents

Other Issues:  


A Necessary and Sufficient Condition on Diffeomorphisms
  Wei-ping LI and YU Yong-xi
  2000,20(1):1-22 [Abstract(2652)]  [View PDF]
The Morita Characterization of Projective Free Rings
  CHEN Huan-yin
  2000,20(1):23-26 [Abstract(1985)]  [View PDF]
Completely Positive Matrices Having Cyclic Graphs
  ZHANG Xiao-dong and LI Jiong-seng
  2000,20(1):27-31 [Abstract(2000)]  [View PDF]
A Compact Determinantal Representation for Inverse Difference
  TAN Jie-qing
  2000,20(1):32-36 [Abstract(2082)]  [View PDF]
BMO and Singular Integrals over Certain Disconnected Groups
  ZHU Yue-ping and ZHENG Wei-xing
  2000,20(1):37-42 [Abstract(3242)]  [View PDF]
Weighted Approximation by Multidimensional Baskakov Operators
  YOU Gong-qiang and XUAN Pei-cai
  2000,20(1):43-50 [Abstract(2369)]  [View PDF]
A Discussion on Quotient Context of Morita Context
  DENG Pei-min
  2000,20(1):51-56 [Abstract(2011)]  [View PDF]
The Singularly Perturbed Nonlinear Boundary Value Problem
  MO Jia-qi and CHEN Song-lin
  2000,20(1):57-61 [Abstract(1895)]  [View PDF]
Existence of Solutions for a Class of Nonlinear Integrodifferential Equations in Banach Spaces
  CHEN Fang-qi
  2000,20(1):62-66 [Abstract(2147)]  [View PDF]
Existence of Positive Solution for Semilinear Elliptic Equation in Annular Domain
  ZHONG Hai-ping
  2000,20(1):67-70 [Abstract(1975)]  [View PDF]
Some Notes on the Pseudodifferential Equations
  JIN Jian-ming
  2000,20(1):71-76 [Abstract(1901)]  [View PDF]
A Class of Quasilinear Parabolic Systems with Cross-Diffusion Effects
  YANG Wan-li
  2000,20(1):77-83 [Abstract(1777)]  [View PDF]
A Note on the Alexander Conjeture
  ZHANG Han-fang
  2000,20(1):84-88 [Abstract(1942)]  [View PDF]
Curvature Estimation and Stability of Constant Mean Curvature Hypersurfaces
  SUN Hong-an and OUYANG Chong-zhen
  2000,20(1):89-93 [Abstract(2031)]  [View PDF]
Meromorphic Functions which Sharing Four or Five Small Functions
  LI Yu-hua
  2000,20(1):94-96 [Abstract(1889)]  [View PDF]
Approximation of the Partial Sums of Legendre-Fourier Series forω-Type Monotonic Function
  YU Guo-hua
  2000,20(1):97-102 [Abstract(2277)]  [View PDF]
The Relative Efficiency of the Parametor Estimate in Generalized G-M Model
  HUANG Yuan-liang,CHEN Gui-jing and WEI Lai-sheng
  2000,20(1):103-108 [Abstract(2037)]  [View PDF]
An Open Question Concerning Whitney Maps on Hyperspaces
  CHEN Er-ming
  2000,20(1):109-112 [Abstract(2008)]  [View PDF]
Automorphisms and Interpolation Properties of CSL Algebras
  ZHAO Jun-xi
  2000,20(1):113-118 [Abstract(2055)]  [View PDF]
The Construction of the Gabriel Topologies Arising from any Additive Rank Function and the Corresponding Quotient Rings for any Right Noetherian Semiprime Ring
  LI Jin -song
  2000,20(1):119-123 [Abstract(2325)]  [View PDF]
Flatness of Some Cyclic Acts
  LIU Zhong-kui and MA Qin-sheng
  2000,20(1):124-128 [Abstract(2103)]  [View PDF]
C-Radical Classes and K-Radical Classes of Lattice Ordered Groups
  ZHENG Xi-qiang
  2000,20(1):129-133 [Abstract(2337)]  [View PDF]
Some Properties of Complex Metapositive Definite Matrices
  YANG Zai-pu
  2000,20(1):134-138 [Abstract(2223)]  [View PDF]
Several Theorems of Self-Conjugate Matrices over the Stronger P-Division Rings
  LI Qi-sheng
  2000,20(1):139-142 [Abstract(1887)]  [View PDF]
The Study on Symbolic Computation for Dynamics of Flexible Multibody Systems
  FENG Li,YE Shang-hui and LIU Ming-zhi
  2000,20(1):143-148 [Abstract(2170)]  [View PDF]
A Note on the Method to Simplify Fuzzy Logic Functions
  YANG Lun-biao and LUO Wen-biao
  2000,20(1):149-152 [Abstract(1966)]  [View PDF]
Discussion on Aubin-Frankowska's Theorem of the Minimun Selection of Closed Convex Set-Valued Mappings
  LI Lei and WU Cong-xin
  2000,20(1):153-156 [Abstract(2508)]  [View PDF]
On the Zero-One-Pole Set of a Meromorphic Function
  ZHANG Zhao-liang and ZHU Dian-li
  2000,20(1):157-158 [Abstract(1910)]  [View PDF]